# SDR IPXA2025080308094

- Difficulty date: July 24, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 35,720 hours, 21,553 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N800774
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM BELOW FLOOR PANEL 242XGF AT BS 1100 RBL 24.75, HAS EXFOLIATED CORROSION, DOT 78-20, FABRICATED 01 EA REPAIR UPPER CHORD SECTION PER E.A.# 757-5340-27-A4084 STEP 8, LETTER A AND B. ACCOMPLISH CATEGORY B REPAIR IN ACCORDANCE WITH EO-94658-REQ1 AND EA 757-5340-27-A4084, REV-.
